# SDR CA001012006

- Difficulty date: September 15, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 23,835 hours, 8,445 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: A34440
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, HEAVY VIBRATION DEVELOPED ABOVE 10 KNOTS, FELT SIMILAR TO A FLAT. FOUND NR 4 MAIN WHEEL LOOSE ON AXLE, UNABLE TO REMOVE MAIN WHEEL NUT ASSEMBLY. RETORQUED NUT FOR TOW PURPOSES TO HANGER. WHEEL AND BRAKE ASSEMBLY REMOVED, AXLE SLEEVE LOOSE AND REMOVED. AREA FPI INSPECTED, NO CRACKS DETECTED. AXLE SLEEVE HAD COME OUT OF TANG KEY WAY. REPAIRED AXLE AND AXLE SLEEVE.
